Last update: Sat Oct 14 02:51:54 MDT 2017
@Article{Grimm:1973:DIB, author = "L. J. Grimm and L. M. Hall", title = "Differential inequalities and boundary problems for functional-differential equations", journal = j-LECT-NOTES-MATH, volume = "312", pages = "41--53", year = "1973", CODEN = "LNMAA2", DOI = "https://doi.org/10.1007/BFb0060044", ISBN = "3-540-06146-0 (print), 3-540-38353-0 (e-book)", ISBN-13 = "978-3-540-06146-5 (print), 978-3-540-38353-6 (e-book)", ISSN = "0075-8434 (print), 1617-9692 (electronic)", ISSN-L = "0075-8434", MRclass = "34K05", MRnumber = "0399612 (53 \#3455)", MRreviewer = "K. Schmitt", bibdate = "Fri May 9 19:07:46 MDT 2014", bibsource = "http://www.math.utah.edu/pub/tex/bib/lnm1970.bib", URL = "http://link.springer.com/chapter/10.1007/BFb0060044/", acknowledgement = ack-nhfb, book-DOI = "https://doi.org/10.1007/BFb0060041", book-URL = "http://www.springerlink.com/content/978-3-540-38353-6", fjournal = "Lecture Notes in Mathematics", journal-URL = "http://link.springer.com/bookseries/304", }